# SDR AALA202111109066

- Difficulty date: November 9, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N858NN
- Make and model: Boeing 737*
- Aircraft serial: 30904
- Aircraft time: 33,430 hours, 13,734 cycles
- System (JASC): 3442 · Weather Radar System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: REJECTED TAKEOFF DUE TO WINDSHEAR ALERT. ACCOMPLISHED WEATHER RADAR SYSTEM BITE TEST. CHECKED OK PER FIM 34-43-00-810-801. AIRCRAFT OK FOR CONTINUED SERVICE.
